Pure spinors on Lie groups
From probability to geometry (I) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque no. 327  (2009), p. 131-199
@incollection{AST_2009__327__131_0,
     author = {Alekseev, A. and Bursztyn, H. and Meinrenken, E.},
     title = {Pure spinors on Lie groups},
     booktitle = {From probability to geometry (I) - Volume in honor of the 60th birthday of Jean-Michel Bismut},
     editor = {Dai Xianzhe and L\'eandre R\'emi and Xiaonan Ma and Zhang Weiping},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {327},
     year = {2009},
     pages = {131-199},
     zbl = {1251.53052},
     mrnumber = {2642360},
     language = {en},
     url = {http://www.numdam.org/item/AST_2009__327__131_0}
}
Alekseev, A.; Bursztyn, H.; Meinrenken, E. Pure spinors on Lie groups, in From probability to geometry (I) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque, no. 327 (2009), pp. 131-199. http://www.numdam.org/item/AST_2009__327__131_0/

[1] A. Alekseev & Y. Kosmann-Schwarzbach - "Manin pairs and moment maps", J. Differential Geom. 56 (2000), p. 133-165. | Article | MR 1863024 | Zbl 1046.53055

[2] A. Alekseev, Y. Kosmann-Schwarzbach & E. Meinrenken - "Quasi-Poisson manifolds", Canad. J. Math. 54 (2002), p. 3-29. | Article | MR 1880957 | Zbl 1006.53072

[3] A. Alekseev, A. Malkin & E. Meinrenken - "Lie group valued moment maps", J. Differential Geom. 48 (1998), p. 445-495. | Article | MR 1638045 | Zbl 0948.53045

[4] A. Alekseev & E. Meinrenken - "The non-commutative Weil algebra", Invent. Math. 139 (2000), p. 135-172. | Article | MR 1728878 | Zbl 0945.57017

[5] A. Alekseev & E. Meinrenken, "Clifford algebras and the classical dynamical Yang-Baxter equation", Math. Res. Lett. 10 (2003), p. 253-268. | Article | MR 1981902 | Zbl 1139.17308

[6] A. Alekseev, E. Meinrenken & C. Woodward - "Group-valued equivariant localization", Invent. Math. 140 (2000), p. 327-350. | Article | MR 1756999 | Zbl 0959.58031

[7] A. Alekseev, E. Meinrenken & C. Woodward, "Linearization of Poisson actions and singular values of matrix products", Ann. Inst. Fourier (Grenoble) 51 (2001), p. 1691-1717. | Article | Numdam | MR 1871286 | Zbl 1012.53064

[8] A. Alekseev, E. Meinrenken & C. Woodward, "Duistermaat-Heckman measures and moduli spaces of flat bundles over surfaces", Geom. Funct. Anal. 12 (2002), p. 1-31. | Article | MR 1904554 | Zbl 1008.53065

[9] A. Alekseev & P. Xu - "Derived brackets and Courant algebroids", unfinished manuscript, 2002.

[10] M. Bangoura & Y. Kosmann-Schwarzbach - "Équation de Yang-Baxter dynamique classique et algébroïdes de Lie", C. R. Acad. Sci. Paris Sér. I Math. 327 (1998), p. 541-546. | Article | MR 1650591 | Zbl 0973.58007

[11] M. Van Den Bergh - "Double Poisson algebras", Trans. Amer. Math. Soc. 360 (2008), p. 5711-5769. | Article | MR 2425689 | Zbl 1157.53046

[12] N. Berline & M. Vergne - "Zéros d'un champ de vecteurs et classes caractéristiques équivariantes", Duke Math. J. 50 (1983), p. 539-549. | MR 705039 | Zbl 0515.58007

[13] P. Boalch - "Quasi-Hamiltonian geometry of meromorphic connections", Duke Math. J. 139 (2007), p. 369-405. | Article | MR 2352135 | Zbl 1126.53055

[14] H. Bursztyn & M. Crainic - "Dirac structures, momentum maps, and quasi-Poisson manifolds", in The breadth of symplectic and Poisson geometry, Progr. Math., vol. 232, Birkhäuser, 2005, p. 1-40. | MR 2103001 | Zbl 1079.53123

[15] H. Bursztyn, M. Crainic, A. Weinstein & C. Zhu - "Integration of twisted Dirac brackets", Duke Math. J. 123 (2004), p. 549-607. | Article | MR 2068969 | Zbl 1067.58016

[16] H. Bursztyn & O. Radko - "Gauge equivalence of Dirac structures and symplectic groupoids", Ann. Inst. Fourier (Grenoble) 53 (2003), p. 309-337. | Article | Numdam | MR 1973074 | Zbl 1026.58019

[17] É. Cartan - The theory of spinors, The M.I.T. Press, Cambridge, Mass., 1967. | MR 208503

[18] V. Chari & A. Pressley - A guide to quantum groups, Cambridge University Press, 1995. | MR 1358358 | Zbl 0839.17010

[19] C. C. Chevalley - The algebraic theory of spinors, Columbia University Press, 1954. | MR 60497 | Zbl 0057.25901

[20] T. J. Courant - "Dirac manifolds", Trans. Amer. Math. Soc. 319 (1990), p. 631-661. | Article | MR 998124 | Zbl 0850.70212

[21] T. J. Courant & A. Weinstein - "Beyond Poisson structures", in Action hamiltoniennes de groupes. Troisième théorème de Lie (Lyon, 1986), Travaux en Cours, vol. 27, Hermann, 1988, p. 39-49. | MR 951168 | Zbl 0698.58020

[22] P. Delorme - "Classification des triples de Manin pour les algèbres de Lie réductives complexes", J. Algebra 246 (2001), p. 97-174. | Article | MR 1872615 | Zbl 1076.17006

[23] V. G. Drinfel'D - "Quantum groups", in Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Berkeley, Calif., 1986), Amer. Math. Soc., 1987, p. 798-820. | MR 934283 | Zbl 0667.16003

[24] J.-P. Dufour & N. T. Zung - Poisson structures and their normal forms, Progress in Mathematics, vol. 242, Birkhäuser, 2005. | MR 2178041 | Zbl 1082.53078

[25] P. Etingof & A. Varchenko - "Geometry and classification of solutions of the classical dynamical Yang-Baxter equation", Comm. Math. Phys. 192 (1998), p. 77-120. | Article | MR 1612160 | Zbl 0915.17018

[26] S. Evens & J.-H. Lu - "Poisson harmonic forms, Kostant harmonic forms, and the S 1 -equivariant cohomology of K/T" Adv. Math. 142 (1999), p. 171-220. | Article | MR 1680047 | Zbl 0914.22009

[27] S. Evens & J.-H. Lu,"On the variety of Lagrangian subalgebras. II", Ann. Sci. École Norm. Sup. 39 (2006), p. 347-379. | Article | Numdam | MR 2245536 | Zbl 1162.17020

[28] M. Gualtieri - "Generalized complex geometry", Ph.D. Thesis, Oxford University, 2004, arXiv:math.DG/0401221.

[29] M. Gualtieri, "Generalized complex geometry", preprint arXiv:math.DG/0703298. | Article | MR 2811595 | Zbl 1235.32020

[30] V. Guillemin & S. Sternberg - "Some problems in integral geometry and some related problems in microlocal analysis", Amer. J. Math. 101 (1979), p. 915-955. | Article | MR 536046 | Zbl 0446.58019

[31] K. Guruprasad, J. Huebschmann, L. Jeffrey & A. Weinstein - "Group systems, groupoids, and moduli spaces of parabolic bundles", Duke Math. J. 89 (1997), p. 377-412. | MR 1460627 | Zbl 0885.58011

[32] N. Hitchin - "Generalized Calabi-Yau manifolds", Q. J. Math. 54 (2003), p. 281-308. | Article | MR 2013140 | Zbl 1076.32019

[33] S. Hu & B. Uribe - "Extended manifolds and extended equivariant cohomology", J. Geom. Phys. 59 (2009), p. 104-131. | Article | MR 2479266 | Zbl 1158.55010

[34] E. Karolinsky - "A classification of Poisson homogeneous spaces of complex reductive Poisson-Lie groups", in Poisson geometry (Warsaw, 1998), Banach Center Publ., vol. 51, Polish Acad. Sci., 2000, p. 103-108. | MR 1764438 | Zbl 0981.53078

[35] C. Klimčík & T. Strobl - "WZW-Poisson manifolds", J. Geom. Phys. 43 (2002), p. 341-344. | Article | MR 1929911 | Zbl 1027.70023

[36] Y. Kosmann-Schwarzbach - "Derived brackets", Lett. Math. Phys. 69 (2004), p. 61-87. | Article | MR 2104437 | Zbl 1055.17016

[37] Y. Kosmann-Schwarzbach & C. Laurent-Gengoux - "The modular class of a twisted Poisson structure", in Travaux mathématiques. Fasc. XVI, Trav. Math., XVI, Univ. Luxemb., Luxembourg, 2005, p. 315-339. | MR 2223167 | Zbl 1097.53054

[38] B. Kostant & S. Sternberg - "Symplectic reduction, BRS cohomology, and infinite-dimensional Clifford algebras", Ann. Physics 176 (1987), p. 49-113. | Article | MR 893479 | Zbl 0642.17003

[39] A. Kotov, P. Schaller & T. Strobl - "Dirac sigma models", Comm. Math. Phys. 260 (2005), p. 455-480. | Article | MR 2177327 | Zbl 1088.81085

[40] Z.-J. Liu, A. Weinstein & P. Xu - "Manin triples for Lie bialgebroids", J. Differential Geom. 45 (1997), p. 547-574. | Article | MR 1472888 | Zbl 0885.58030

[41] Z.-J. Liu & P. Xu - "Dirac structures and dynamical r-matrices", Ann. Inst. Fourier (Grenoble) 51 (2001), p. 835-859. | Article | Numdam | MR 1838467 | Zbl 1029.53088

[42] J.-H. Lu - "Momentum mappings and reduction of Poisson actions", in Symplectic geometry, groupoids, and integrable systems (Berkeley, CA, 1989), Math. Sci. Res. Inst. Publ., vol. 20, Springer, 1991, p. 209-226. | Article | MR 1104930 | Zbl 0735.58004

[43] K. C. H. Mackenzie - General theory of Lie groupoids and Lie algebroids, London Mathematical Society Lecture Note Series, vol. 213, Cambridge University Press, 2005. | MR 2157566 | Zbl 1078.58011

[44] K. C. H. Mackenzie & P. Xu - "Lie bialgebroids and Poisson groupoids", Duke Math. J. 73 (1994), p. 415-452. | Article | MR 1262213 | Zbl 0844.22005

[45] E. Meinrenken - "The basic gerbe over a compact simple Lie group", Enseign. Math. 49 (2003), p. 307-333. | MR 2026898 | Zbl 1061.53034

[46] E. Meinrenken, "Lie groups and Clifford algebras", lecture notes, University of Toronto, http://www.math.toronto.edu/mein/teaching/clif1.pdf, 2005.

[47] E. Meinrenken, "Lectures on pure spinors and moment maps", in Poisson geometry in mathematics and physics, Contemp. Math., vol. 450, Amer. Math. Soc., 2008, p. 199-222. | Article | MR 2397627 | Zbl 1148.53002

[48] D. Roytenberg - "Courant algebroids, derived brackets and even symplectic super-manifolds", Ph.D. Thesis, University of Berkeley, 1999, arXiv:math.DG/9910078. | MR 2699145

[49] M. A. Semenov-Tian-Shansky - "Dressing transformations and Poisson group actions", Publ. Res. Inst. Math. Sci. 21 (1985), p. 1237-1260. | Article | MR 842417 | Zbl 0673.58019 | Zbl 0674.58038

[50] P. Ševera & A. Weinstein - "Poisson geometry with a 3-form background", Progr. Theoret. Phys. Suppl. 144 (2001), p. 145-154. | Article | MR 2023853 | Zbl 1029.53090

[51] A. Cannas Da Silva - Lectures on symplectic geometry, Lecture Notes in Math., vol. 1764, Springer, 2001. | MR 1853077 | Zbl 1016.53001

[52] S. Sternberg - "Lie algebras", lecture notes http://www.math.harvard.edu/~shlomo/ docs/lie_algebras.pdf.

[53] M. Stiénon & P. Xu - "Reduction of generalized complex structures", J. Geom. Phys. 58 (2008), p. 105-121. | Article | MR 2378459 | Zbl 1136.53058

[54] A. Weinstein - Lectures on symplectic manifolds, CBMS Regional Conference Series in Mathematics, vol. 29, Amer. Math. Soc, 1979. | MR 598470

[55] A. Weinstein, "The symplectic structure on moduli space", in The Floer memorial volume, Progr. Math., vol. 133, Birkhäuser, 1995, p. 627-635. | Article | MR 1362845 | Zbl 0834.58011

[56] A. Weinstein, "The modular automorphism group of a Poisson manifold", J. Geom. Phys. 23 (1997), p. 379-394. | Article | MR 1484598 | Zbl 0902.58013

[57] P. Xu - "Momentum maps and Morita equivalence", J. Differential Geom. 67 (2004), p. 289-333. | Article | MR 2153080 | Zbl 1106.53057